# SDR COMA0060857

- Difficulty date: October 22, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 2,526 hours, 2,360 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATA 727 STRUCK RT WING DURING TAXI OPS.  AIRCRAFT IS BEING REPAIRED.
